MAUDE Adverse Event Report: COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB, INTRODUCER, CATHETER

COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB, INTRODUCER, CATHETER
Model Number G06929
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - address 1: (b)(6) h3 - device evaluated by mfg?: the device will not be returned to the manufacturer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the tip of the trocar stylet included in the rosch-uchida transjugular liver access set broke during a transjugular intrahepatic portosystemic shunt (tips) procedure on a 49-year-old female patient.The procedure was successfully completed with an alternative puncture product.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Additional information: e1 - phone number: (b)(6).Correction: d4 - primary udi number.Investigation ¿ evaluation: it was reported that the tip of the trocar stylet included in the rosch-uchida transjugular liver access set broke during a transjugular intrahepatic portosystemic shunt (tips) procedure on a 49-year-old female patient.The procedure was successfully completed with an alternative puncture product.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), instructions for use (ifu), and quality control procedures for the device, were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a customer provided photo show the sheath and the hub separated.The sheath flare does not appear to be visible.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots showed no quality control discrepancies.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.The manufacturer does not apply an ifu for this product.Instructions for use are applied by the local distribution partner.Based on the information provided, inspection of the customer provided photo, and the results of the investigation, cook has concluded that component failure unrelated to manufacturing or design deficiencies contributed to this incident.It is possible that as the different components were being advanced through the sheath, the sheath became damaged and separated.However, this cannot be confirmed without additional information.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET
Common Device Name
DYB, INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22613674
Report Number1820334-2025-00897
Device Sequence Number21223709
Product Code DYB
UDI-Device Identifier00827002069299
UDI-Public(01)00827002069299(17)270911(10)16245610
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K171820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06929
Device Catalogue NumberRUPS-100
Device Lot Number16245610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight62 KG